Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 2759090, 7 pages
http://dx.doi.org/10.1155/2016/2759090
Research Article

Natural Partial Orders on Transformation Semigroups with Fixed Sets

Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand

Received 20 April 2016; Revised 1 July 2016; Accepted 5 July 2016

Academic Editor: Pentti Haukkanen

Copyright © 2016 Yanisa Chaiya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanisa Chaiya, Preeyanuch Honyam, and Jintana Sanwong, “Natural Partial Orders on Transformation Semigroups with Fixed Sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 2759090, 7 pages, 2016. https://doi.org/10.1155/2016/2759090.